Search or filter publications

Filter by type:

Filter by publication type

Filter by year:

to

Results

  • Showing results for:
  • Reset all filters

Search results

  • JOURNAL ARTICLE
    HALL JI, LIEBECK MW, SEITZ GM, 1992,

    GENERATORS FOR FINITE SIMPLE-GROUPS, WITH APPLICATIONS TO LINEAR-GROUPS

    , QUARTERLY JOURNAL OF MATHEMATICS, Vol: 43, Pages: 441-458, ISSN: 0033-5606
  • JOURNAL ARTICLE
    LIEBECK MW, PRAEGER CE, 1992,

    AFFINE DISTANCE-TRANSITIVE GROUPS WITH ALTERNATING OR SYMMETRICAL POINT STABILIZER

    , EUROPEAN JOURNAL OF COMBINATORICS, Vol: 13, Pages: 489-501, ISSN: 0195-6698
  • JOURNAL ARTICLE
    LIEBECK MW, PRAEGER CE, 1992,

    RELATION ALGEBRAS AND FINITE PERMUTATION-GROUPS

    , JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, Vol: 45, Pages: 433-445, ISSN: 0024-6107
  • JOURNAL ARTICLE
    LIEBECK MW, SAXL J, SEITZ GM, 1992,

    SUBGROUPS OF MAXIMAL RANK IN FINITE EXCEPTIONAL GROUPS OF LIE TYPE

    , PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, Vol: 65, Pages: 297-325, ISSN: 0024-6115
  • JOURNAL ARTICLE
    ASCHBACHER M, KLEIDMAN PB, LIEBECK MW, 1991,

    EXPONENTS OF ALMOST SIMPLE-GROUPS AND AN APPLICATION TO THE RESTRICTED BURNSIDE PROBLEM

    , MATHEMATISCHE ZEITSCHRIFT, Vol: 208, Pages: 401-409, ISSN: 0025-5874
  • JOURNAL ARTICLE
    Camina AR, Evans DM, 1991,

    Some infinite permutation modules

    , Quarterly Journal of Mathematics, Vol: 42, Pages: 15-26, ISSN: 0033-5606
  • JOURNAL ARTICLE
    Evans DM, 1991,

    The small index property for infinite dimensional classical groups

    , Journal of Algebra, Vol: 136, Pages: 248-264, ISSN: 0021-8693

    We show that the countable dimensional analogues of the finite classical groups have the strong small index property. That is, if G is one of these groups and V is its natural module, and if H is a subgroup of G of index less than 2 ω then there exists a finite dimensional subspace X of V such that H is sandwiched between the pointwise and setwise stabilisers in G of X. © 1991.

  • JOURNAL ARTICLE
    Evans DM, Hodges W, Hodkinson IM, 1991,

    Automorphisms of Bounded Abelian Groups

    , Forum Mathematicum, Vol: 3, Pages: 523-542, ISSN: 0933-7741

    We show that if A is a countable abelian group of finite exponent, and H is a subgroup of index less than 2 ω in the automorphism group Aut(A) of A, then H contains the pointwise stabiliser of some finite set of elements of A. (Thus A has the “small index property.”) We consider groups B which are direct sums of isomorphic cyclic p-groups Z (p m ), together with subgroups A which are the corresponding sums of p-groups Z (/p) for some t < m. For these pairs of groups we determine exactly when it is true that each automorphism of A extends to an automorphism of B, so that the extensions form an embedding of Aut(A) in Aut(B). Finally we discuss several connections between these results and questions in set theory and model theory. © de Gruyter 1991

  • JOURNAL ARTICLE
    Evans DM, Hrushovski E, 1991,

    Projective planes in algebraically closed fields

    , Proceedings of the London Mathematical Society, Vol: s3-62, Pages: 1-24, ISSN: 0024-6115

    We investigate the combinatorial geometry obtained from algebraic closure over a fixed subfield in an algebraically closed field. The main result classifies the subgeometries which are isomorphic to projective planes. This is applied to give new examples of algebraic characteristic sets of matroids. The main technique used, which is motivated by classical projective geometry, is that a particular configuration of four lines and six points in the geometry indicates the presence of a connected one-dimensional algebraic group. © 1991 Oxford University Press.

  • JOURNAL ARTICLE
    IVANOV AA, SHPECTOROV SV, 1991,

    A characterization of the association schemes of Hermitian forms

    , Journal of the Mathematical Society of Japan, Vol: 43, Pages: 25-48, ISSN: 0025-5645

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-t4-html.jsp Request URI: /respub/WEB-INF/jsp/search-t4-html.jsp Query String: id=224&limit=10&page=13&respub-action=search.html Current Millis: 1513233151202 Current Time: Thu Dec 14 06:32:31 GMT 2017